# SDR C2XA08SH148

- Difficulty date: November 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 145936
- Aircraft time: 8,566 hours, 4,655 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 12033817005
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE RUDDER CENTER UPPER HINGE BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED HINGE BRACKET IAW EMB 145XR SRM 55-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
